IJPAM: Volume 79, No. 3 (2012)

REMARKS ON $K(l)_* SO(2^{l+1} + 1)$

Vidhyānāth K. Rao
Department of Mathematics
The Ohio State University at Newark
Newark, OH 43055, USA


Abstract. We study the connected and periodic $l$-th Morava $K$-theories of $SO(2^{l+1}+1)$, using the methods of the previous papers.

Received: May 15, 2012

AMS Subject Classification: 57T10, 55N22

Key Words and Phrases: Morava K-theory, special orthogonal groups

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 3